Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 28, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Nov 4, 2021, 2:25 PM EDT. It took effect at Nov 5, 2021, 2:00 AM EDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2021, 2:25 PM EDT (18:25 UTC)
- In effect from
- Nov 5, 2021, 2:00 AM EDT
- Expired
- Nov 7, 2021, 7:00 AM EST
- In force
- 54 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted.
360 WHUS72 KTBW 041825 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 225 PM EDT Thu Nov 4 2021 GMZ850-853-870-873-071200- /O.NEW.KTBW.SC.Y.0028.211105T0600Z-211107T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 225 PM EDT Thu Nov 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM EDT FRIDAY TO 7 AM EST SUNDAY... * WHAT...Northeast winds 20 to 25 kt and seas 4 to 7 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...From 2 AM EDT Friday to 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ830-836-856-876-071200- /O.NEW.KTBW.SC.Y.0028.211106T0600Z-211107T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 225 PM EDT Thu Nov 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM EDT SATURDAY TO 7 AM EST SUNDAY... * WHAT...North winds 20 to 25 kt and seas 4 to 7 feet expected. * WHERE...Tampa Bay waters, Charlotte Harbor and Pine Island Sound, Coastal waters from Bonita Beach to Englewood FL out 20 NM and Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...From 2 AM EDT Saturday to 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
397 WHUS72 KTBW 050818 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 418 AM EDT Fri Nov 5 2021 GMZ850-853-870-873-051630- /O.EXT.KTBW.SC.Y.0028.000000T0000Z-211105T1500Z/ /O.NEW.KTBW.GL.W.0002.211105T1500Z-211106T1500Z/ /O.NEW.KTBW.SC.Y.0029.211106T1500Z-211107T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 418 AM EDT Fri Nov 5 2021 ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM EDT SATURDAY TO 7 AM EST SUNDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 45 kt and seas 6 to 9 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...For the Gale Warning, from 11 AM this morning to 11 AM EDT Saturday. For the Small Craft Advisory, from 11 AM EDT Saturday to 7 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ830-836-856-876-051630- /O.CON.KTBW.SC.Y.0028.211106T0600Z-211107T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 418 AM EDT Fri Nov 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM EDT SATURDAY TO 7 AM EST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 NM, Coastal waters from Bonita Beach to Englewood FL out 20 NM, Charlotte Harbor and Pine Island Sound and Tampa Bay waters. * WHEN...From 2 AM EDT Saturday to 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
437 WHUS72 KTBW 051958 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 358 PM EDT Fri Nov 5 2021 GMZ850-853-870-873-060400- /O.CON.KTBW.GL.W.0002.000000T0000Z-211106T1500Z/ /O.CON.KTBW.SC.Y.0029.211106T1500Z-211107T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 358 PM EDT Fri Nov 5 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM EDT SATURDAY TO 7 AM EST SUNDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet but occasionally up to 11 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...For the Gale Warning, from 11 AM this morning to 11 AM EDT Saturday. For the Small Craft Advisory, from 11 AM EDT Saturday to 7 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ830-836-856-876-060400- /O.CON.KTBW.SC.Y.0028.211106T0600Z-211107T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 358 PM EDT Fri Nov 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM EDT SATURDAY TO 7 AM EST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 NM, Coastal waters from Bonita Beach to Englewood FL out 20 NM, Charlotte Harbor and Pine Island Sound and Tampa Bay waters. * WHEN...From 2 AM EDT Saturday to 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
898 WHUS72 KTBW 060041 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 841 PM EDT Fri Nov 5 2021 GMZ850-853-870-873-060845- /O.CON.KTBW.GL.W.0002.000000T0000Z-211106T1500Z/ /O.CON.KTBW.SC.Y.0029.211106T1500Z-211107T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 841 PM EDT Fri Nov 5 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM EDT SATURDAY TO 7 AM EST SUNDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 9 feet but occasionally up to 11 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...For the Gale Warning, from 11 AM this morning to 11 AM EDT Saturday. For the Small Craft Advisory, from 11 AM EDT Saturday to 7 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ830-836-856-876-060845- /O.CON.KTBW.SC.Y.0028.211106T0600Z-211107T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 841 PM EDT Fri Nov 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM EDT SATURDAY TO 7 AM EST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 NM, Coastal waters from Bonita Beach to Englewood FL out 20 NM, Charlotte Harbor and Pine Island Sound and Tampa Bay waters. * WHEN...From 2 AM EDT Saturday to 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
550 WHUS72 KTBW 060811 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 411 AM EDT Sat Nov 6 2021 GMZ850-853-870-873-071200- /O.CON.KTBW.GL.W.0002.000000T0000Z-211106T1500Z/ /O.CON.KTBW.SC.Y.0029.211106T1500Z-211107T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 411 AM EDT Sat Nov 6 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM EDT THIS MORNING TO 7 AM EST SUNDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 9 feet but occasionally up to 11 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM, Waters from Englewood to Tarpon Springs FL out 20 to 60 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM and Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM. * WHEN...For the Gale Warning, until 11 AM EDT this morning. For the Small Craft Advisory, from 11 AM EDT this morning to 7 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ830-836-856-876-071200- /O.CON.KTBW.SC.Y.0028.000000T0000Z-211107T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 411 AM EDT Sat Nov 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 NM, Coastal waters from Bonita Beach to Englewood FL out 20 NM, Charlotte Harbor and Pine Island Sound and Tampa Bay waters. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
886 WHUS72 KTBW 061825 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 225 PM EDT Sat Nov 6 2021 GMZ850-853-870-873-071200- /O.CON.KTBW.SC.Y.0029.000000T0000Z-211107T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 225 PM EDT Sat Nov 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...Northwest winds 20 to 25 kt and seas 5 to 7 feet expected. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM, Waters from Englewood to Tarpon Springs FL out 20 to 60 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM and Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ830-836-856-876-071200- /O.CON.KTBW.SC.Y.0028.000000T0000Z-211107T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 225 PM EDT Sat Nov 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...Northwest winds around 20 kt and seas 5 to 7 feet expected. * WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 NM, Coastal waters from Bonita Beach to Englewood FL out 20 NM, Charlotte Harbor and Pine Island Sound and Tampa Bay waters. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 4, 2:08 PM EDT, 17 minutes earlier.
Area forecast discussion, Nov 4, 2:08 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
208 PM EDT Thu Nov 4 2021
.DISCUSSION...
Upper level troughing extends southwest through the Mississippi
River Valley to southeast Texas. On the surface, a weak frontal
boundary extends across Florida then westward through the Gulf of
Mexico just off the southeast coast of Texas. An area of low
pressure is expected to develop along the front later today and
traverse eastward toward Florida. This will be the next big weather
producer for the area late Thursday through early Saturday. This
area of low pressure will bring in soggy weather with scattered to
numerous showers and storms with the highest rain chances Friday
morning through Friday evening. Rainfall amounts between 1-2 inches
will be possible from late tonight through Saturday morning. Some
lingering showers will stick around through early Saturday before
the area of low pressure lifts out to the northeast.
As the upper trough and surface low moves northeast into the western
Atlantic, upper ridging and surface high pressure builds into the
region late Sunday into Monday. Pleasant weather is expected from
Sunday through the middle of next week. As far as temperatures go,
near average temps are expected today before a cool down to below
average for Friday through Monday.
&&
.AVIATION...
VFR conditions and light northeast winds less than 10 knots are
expected for the first half of the period. Conditions begin to
deteriorate after 00Z as an area of low pressure moves east toward
Florida. Will bring VCSH into all TAF sites around 21Z, SHRA after
02Z and VCTS after 12Z. MVFR/IFR CIGs and VSBY restrictions possible
through the day on Friday in the vicinity of SHRA and TSRA. Winds
will generally remain less than 10 knots, but gusts to 25-30 knots
possible in the vicinity of TSRA.
&&
.MARINE...
Interaction between high pressure over the mid-Atlantic states and a
frontal boundary over northern Florida will keep northeast winds
around 10-15 knots in place through Thursday evening. Rain and storm
chances then increase late Thursday through late Friday as an area
of low pressure develops in the Gulf of Mexico and moves eastward
through the eastern gulf waters and across Florida. The pressure
gradient tightens between this area of low pressure and high
pressure to the north producing increasing northeast winds and seas
over the eastern gulf starting early Friday morning and continuing
into the weekend. This has prompted the issuance of a Small Craft
Advisory for the eastern Gulf waters early Friday morning and
continuing through early Sunday morning. High pressure settles in
over the southeast U.S. by Monday producing pleasant weather and
decreasing winds and seas.
&&
.FIRE WEATHER...
An area of low pressure moves through the region late Thursday into
early Saturday bringing scattered to numerous showers and storms to
the area. RH values are expected to remain above critical levels
with no other fire weather concerns expected.
&&
.Preliminary Point Temps/PoPs...
TPA 67 73 62 72 / 60 100 60 20
FMY 69 80 65 78 / 70 100 50 20
GIF 67 74 62 72 / 60 100 70 30
SRQ 67 76 63 73 / 60 100 60 20
BKV 61 70 57 69 / 60 100 70 30
SPG 69 74 65 71 / 60 100 60 20
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...None.
Gulf waters...Small Craft Advisory from 2 AM EDT Friday to 7 AM EST Sunday for
Coastal waters from Englewood to Tarpon Springs FL out 20
NM-Coastal waters from Tarpon Springs to Suwannee River FL
out 20 NM-Waters from Englewood to Tarpon Springs FL out 20
to 60 NM-Waters from Tarpon Springs to Suwannee River FL
out 20 to 60 NM.
Small Craft Advisory from 2 AM EDT Saturday to 7 AM EST Sunday
for Charlotte Harbor and Pine Island Sound-Coastal waters
from Bonita Beach to Englewood FL out 20 NM-Tampa Bay
waters-Waters from Bonita Beach to Englewood FL out 20 to
60 NM.
&&
DISCUSSION/AVIATION/MARINE/FIRE WEATHER...74/Wynn
DECISION SUPPORT...27/ShiveleyNearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.